MAUDE Adverse Event Report: Agilent Technologies Singapore (Intl.) Pte Ltd. Dako Omnis; Automated Slide Stainer

Agilent Technologies Singapore (Intl.) Pte Ltd. Dako Omnis; Automated Slide Stainer
Model Number GI100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
Dako Omnis
Common Device Name
Automated Slide Stainer
Manufacturer (Section D)
Agilent Technologies Singapore (Intl.) Pte Ltd.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
chris stevenson
5301 stevens creek blvd
santa clara, CA 95051
MDR Report Key50859895
Report Number3003423869-2026-00004
Device Sequence Number9953660
Product Code KPA
UDI-Device Identifier05700571112571
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGI100
Device Catalogue NumberGI10033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown